MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EVOQUE; PROSTHESIS, TRICUSPID VALVE, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES LLC EVOQUE; PROSTHESIS, TRICUSPID VALVE, PERCUTANEOUSLY DELIVERED
Model Number 9850TDSUS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Operator pulled nose cone into delivery system/ no pt harm.

Brand Name
EVOQUE
Common Device Name
PROSTHESIS, TRICUSPID VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key23815608
Report Number23815608
Device Sequence Number13252683
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/24/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9850TDSUS
Device Catalogue Number9850TDSUS
Device Lot Number66493226
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight122 KG
Date Report Sent to FDA11/24/2025